Ingrowing Hair and red bumps


#1

Hi can anyone help? I had been waxing my ;legs for about a year and half with no problems. Recently I started to get bad ingrowing hair and red spots. I’ve stop waxing now in an attempt to get rid of them but some of the ingrowing have left marks onmy legs.

I’ve tried Tend skincare and it did absolutely nothing for me. I’m use tree tea oil moisturisor now alongside vitamin E cream to get rid of the marks.

Can anyone help. Even though i’ve stop waxing for months now i still get ingrowning hair. I do exfoliate but not as regulary as i should. Any susggestions to a) stop the ingrowing b) get rid of the mark and red spots


#2

Poor you! I’m not sure what to do about the ingrowing hairs as exfoliating has always worked for me. Try exfoliating more often - at least once a week - but no more than 3 times. Don’t use a salt scrub cos they can be too harsh and will really hurt any broken skin! Also, try using Neutrogena Body Clear Shower Gel. It may sound strange but I have noticed that since I started washing with it (to clear up the bumpy skin that sometimes appears at the tops of my arms) I have hardly had any ingrowing hairs. For the red marks, use pure Vitamin E oil. You need to look for oil that is a kind of amber colour, if it is clear it is not pure. It has faded my scars, stopped blemishes from leaving marks when they usually would, and has healed up the red marks from ingrowing hairs around my bikini line.
It’s probably just your skin settling down after all the waxing, but exfoliating more often should make a huge difference. Good luck!


#3

There is an anecdotal belief that repeated waxing can dostort hairs and follicles, making it more likely you’ll get ingrowns. This may be what you are experiencing.

Sorry to hear Tend Skin didn’t work. I use a strong alpha-hydroxy lotion I get at the dermatologists with 15% AHA. It’s called Neostrata, and if you use it in conjunction with a body scrub, you will lose a couple layers of skin for sure. This cleared up all the ingrowns on the backs of my legs.